# SDR QXEA2015040100171

- Difficulty date: April 1, 2015
- Submitted: April 3, 2015
- Operation: Air carrier
- Aircraft: N400QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4030
- Aircraft time: 32,999 hours, 34,539 cycles
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 6120 · Propeller Controlling System
- Part: Transducer
- Part number: 666000615
- Part serial: 14B01108
- Condition: Malfunctioned
- Location: Beta Feed Back
- Part time: 1,076 hours, 1,124 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

REJECTED TAKEOFF, POWERPLANT MSG ON ENGINE DISPLAY.  ABORTED AT 80 KTS IAS. NORMAL BRAKING USED DURING ABORT.  R & R NR 1 ENGINE BETA FEEDBACK TRANSDUCER IAW AMM 61-20-11-000-801, 61-201-11-400-801. OPS TEST GOOD.  FUNCTIONAL CHECK OF PEC IS GOOD. POST-INSTALL RUNS C/W IAW MAINTENANCE 6710006.  CHECKS GOOD.
